# SDR CALA2024042201163

- Difficulty date: April 17, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 111,940 hours, 23,229 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Part number: UNKNOWN
- Condition: Low Quantity
- Location: Left Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON THE TAKE OFF ROLL WE RECEIVED A L GEN DRIVE LIGHT ON STATIS MESSAGE. PER FLIGHT CREW REJECTED TAKEOFF SPEED WAS 85 KT. LEFT GEN. LIGHT STAYED ON. RETURN TO GATE FOUND LEFT IDG OIL LEVEL LOW WITH EICAS MESSAGE DISPLAYING THE SAME . SERVICED WITH 1.5 QTS PER IDG OIL SERVICING AMM REFERENCE: TASK 12-13-03-600-801. RAN LEFT #1 ENGINE FOR 5 MINS ALL FREQ AMPS VOLTS PARAMETERS NORMAL ON LEFT IDG. NO LEAKS NOTED . ACP HIGH ENERGY STOP/HEAT DAMAGE CONDITION VISUAL CHK. NO DAMAGE NOTED. ACFT SPEED BELOW 100 KTS. REFERENCE AMM 05-51-14/201.
